# SDR 07FDEA02038

- Difficulty date: May 31, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 43,314 hours, 11,654 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TRAILING EDGE REAR SPAR LOWER CAP FOUND CORROSION AT XORS 1054.    [06-18-07]    REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-109898.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
